# SDR HEEA0011499

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Expansion Pin
- Part number: SL100153B
- Condition: Worn
- Location: M/R Gr Box
- Part time: 3,363 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION PIN WEAR ON BUSHINGS.
